# SDR 2GYR2019050900001

- Difficulty date: April 2, 2019
- Submitted: May 10, 2019
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N544BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 6084
- Aircraft time: 1,595 hours, 804 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 9799982
- Part serial: 6674
- Condition: Out Of Position
- Location: Bleed Air Sys
- Part time: 1,595 hours, 804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RECEIVED FROM THE MANUFACTURER RIGHT AND LEFT ENGINE 10TH STAGE BLEED AIR SHUT-OFF VALVES WERE NOT CORRECTLY ORIENTATED PER MM INSTALLATION TASK 36-11-01-400-801.  BOTH VALVES ON ALL 4 WE MAINTAIN REQUIRED RE-POSITIONING TO THE CORRECT 45 DEGREE ORIENTATION.  ORIGINALLY POSITIONED AT 0 DEGREES.  WITHOUT PROPER ORIENTATION OF THE VALVES, DRAIN HOLES WILL NOT ALLOW MOISTURE IN THE SYSTEM TO ESCAPE.  THE EXCESS OF MOISTURE CAN CAUSE PREMATURE FAILURE OF THE SHUT OFF VALVE. 
 NOTE: 1.SUBMITTER INFORMATION (C)REGISTRATION IS THE FIRST AIRCRAFT INSPECTED FOR PROPER ALIGNMENT.
